# SDR DALA2022071404888

- Difficulty date: July 12, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 131,351 hours, 19,572 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 181 1R DOOR WILL NOT ARM, CORRECTIVE ACTION: CYCLED DOOR- 1R DOOR ARMS NML. (8907340)
